# SDR SWAA2021081398618

- Difficulty date: July 7, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 774-800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN AFT CARGO BAY ON TENSION STRAP AT B.S. 774-800; R.B.L. 20; W.L. 154. / CORROSION ON ACB TENSION STRAP AT B.S.774-800; RBL20 WL154 FOUND OUT OF LIMITS DUE TO PROXIMITY TO HOLES PER SRM 53-60-15-1A-1 FIG 103 DETAIL D. REMOVED ACB TENSION STRAP AT 774-862; RBL20 WL154 PER SRM 51-40-02-0G-0; INSTALLED NEW TENSION STRAP AT BS774-862; RBL20; WL154 PER SRM 51-40-02-0G-0; DWG 146A8120; DWG 146A0081 93114U 21JUL20
